# SDR UPS08652866

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 34,331 hours, 11,193 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT MOST FWD PYLON STRUT ACCESS CUTOUT CRACKED AT AFT UPPER CORNER (CRACK LENGTH 1" APPROX).   NR2 PYLON LT MOST FWD PYLON STRUT ACCESS CUTOUT AFT UPPER CORNER SKIN REPAIRED IAW HX RS NR R54-51-36029 AND UPS EO NR B767-5430- 30063-A.
